MathSciNet Relay Station
MathSciNet bibliographic data
MR1430552 (98a:05140) 05C85 (05C30 05C35 68R10)
Ramachandramurthi, Siddharthan The structure and number of obstructions to treewidth. SIAM J. Discrete Math. 10 (1997), no. 1, 146–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement